I'm on gabapentin, lithium, klonopin (for sleep), trazadone (for sleep), and lamictal. I went to the doctor...
Posted by An_260942
I'm on gabapentin, lithium, klonopin (for sleep), trazadone (for sleep), and lamictal. I went to the doctor today and he said that I had a defect on the gene that processes folic acid and that deplin should help that. Have you ever heard of that or prescribed deplin? Everything I read said in addition to an antidepressant. Am I on one of those? My insurance doesn't want to pay for deplin but my pharmacy is going to see if they can get it approved. I've been extremely hyper, irritated, and anxious and somewhat depressed so he had me on Latuda. It seemed like that was agitating things so he said to stop that. He gave me Saphris instead but said to wait at least a week and see if things even out with nothing in addition to what I was already on. Was that just how long the Latuda will take to get out of my system before adding the Sapris if needed? I've been on it before and it was working for me. He said if I do need to go on the Saphris to take out the gabapentin. He wants to simplify things. He also wants to eliminate the lamictal just not right now. Instead of adding couldn't he just increase the lithium? I'm only on 900mg/day. Would it achieve the same goal or are they for totally different things? The Saphris was helping when I was manic but I'm not manic right now but somewhat depressed.View Thread
I am having some heart valve issues. Moderate regurgitation in 3 of the 4 valves on my heart. The 4th cannot be seen via ECHO because of my rib cage and breast size. I am ejecting at 70% and sometimes better, but not always. Symptoms include syncope episodes, hypotension, chest pain, borderline EKG's, and very cold extremities. My lips sometimes have a blue tint, and I am also experiencing headaches as well.
Currently I am taking:
omeprazole 20 mg twice daily For stomach issues
Tramadol 50 mg as needed up to 3 times daily for bulging discs causing chronic back pain
Valium 10 mg three times daily
Tegratol 200 mg three times daily
Cymbalta 90 mg daily
Trazadone (was 300 mg but have weened back to 150 mg) for insomnia
Simvastatin 20 mg nightly
My question is would you recommend a ween on all meds impacting cardiac health or should I request full hospitalization and removal of all those meds? I did some research and most carry a cardiac impact and given my symptoms, I am highly concerned. The cocktail was working relatively well bipolar wise. I am only 42, but my entire family has a massive heart health history - but nothing like this. I have yet to see a cardiologist because my PCP feels that my ejection fracture is ok. My symptoms say no. It has reached a point where I am searching for a new PCP a month before all the medicare enrollments happen and my pdoc has written a referral for the cardio.
I meet with my cardio in two weeks, and my instincts are saying I should ask to be hospitalized and weened completely from everything. Not sure if I am on the right page with that medically. Any suggestions? (And I know you cannot dx here, just need an opinion if I am on the right track or not)
Spam and Offensive Posts. Right now there are 7 spam posts and one of them could be triggering. A few days ago I reported an offensive and possibly triggering post. The next day the post was still on the board. It was not removed until I replied to the post. So, what does it take for WebMD to remove these posts?View Thread
Please join my community called GRUMPY GROUPIES http://exchanges.webmd.com/grumpy-groupies
I've been talking in my sleep when I first fall asleep. Could this be an issue with one of the medications...
Posted by An_260942
I've been talking in my sleep when I first fall asleep. Could this be an issue with one of the medications I'm taking? Is there a medication that could stop the sleep talking? There is also occassional sleep walking.View Thread
I emailed a retired Psychiatrist who apparently knows a lot about MAOI's. I wrote to ask him if he could think of any possible solution to my inability to go off Nardil because I get so sick (physically). He wrote the following:
"It is worth trying additional of nortryptiline to Nardil (25 - 75 mg at night) then after 1 week try reducing Nardil"
What do you think about that? To be honest, I'm not quite ready to try anything because I'm not up to being sick again; but I will likely want to try sometime down the road. Does what he said look like a viable option?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.